Alert archive / New Mexico / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 69, NWS Midland/Odessa, TX

May 5, 2008Eddy County, Lea County, New Mexico

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 5, 2008, 10:56 PM MDT for Eddy County, Lea County, New Mexico. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 5, 2008, 10:56 PM MDT (04:56 UTC)
Expired
May 6, 2008, 12:00 AM MDT
In force
64 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Eddy County, NM, Lea County, NM

The radar

The Midland/Odessa radar (KMAF), 171 km from the middle of the area, began a volume at 04:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 7:32 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 4.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2008-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1935 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2008-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1935 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1027 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
1.3
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 060456
SVRMAF
NMC015-025-060600-
/O.NEW.KMAF.SV.W.0069.080506T0456Z-080506T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1056 PM MDT MON MAY 5 2008

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LEA COUNTY IN SOUTHEAST NEW MEXICO...
  EASTERN EDDY COUNTY IN SOUTHEAST NEW MEXICO...

* UNTIL MIDNIGHT MDT

* AT 1054 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  EAST OF MALAGA...OR 22 MILES SOUTHEAST OF CARLSBAD...MOVING
  NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  HALFWAY...

DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
TUESDAY MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

LAT...LON 3279 10397 3238 10345 3202 10383 3206 10400
      3248 10425
TIME...MOT...LOC 0455Z 214DEG 21KT 3219 10396

$$
1 follow-up statement
000 
WWUS54 KMAF 060521
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1221 AM CDT TUE MAY 6 2008

NMC015-025-060600-
/O.CON.KMAF.SV.W.0069.000000T0000Z-080506T0600Z/
LEA NM-EDDY NM-
1121 PM MDT TUE MAY 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
FOR EASTERN EDDY AND SOUTHWESTERN LEA COUNTIES...

AT 1117 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 13 MILES EAST OF MALAGA...OR ABOUT 26 MILES SOUTHEAST OF
CARLSBAD...MOVING NORTHEAST AT 25 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...EXTREME
EAST CENTRAL EDDY COUNTY...EXTREME SOUTHWESTERN LEA COUNTY AND
SOUTHWESTERN LEA COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
TUESDAY MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

LAT...LON 3279 10397 3238 10345 3202 10383 3206 10400
      3248 10425
TIME...MOT...LOC 0521Z 221DEG 23KT 3224 10382

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 7:58 PM MDT, 2 hours 58 minutes earlier.

Area forecast discussion, May 5, 7:58 PM MDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
858 PM CDT MON MAY 5 2008

.UPDATE...
UPDATE TO DROP SVR TSTM WATCH 263 FOR TRANS PECOS/SRN PB. STILL
MAY BE SOME STRONG/BRIEFLY SVR STORMS NEXT FEW HRS THERE. HAVE
ALSO ISSUED NEW WATCH 264 FOR SE NM/GAINES COUNTY UNTIL 2 AM CDT/1AM
MDT WHERE BETTER CHANCE OF STORMS WILL BE WITH LLJ.

&&

.PREV DISCUSSION... /ISSUED 653 PM CDT MON MAY 5 2008/

AVIATION...
ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THIS EVENING
AND TONIGHT. HAIL...GUSTY WINDS...AND HEAVY RAINFALL ARE POSSIBLE
WITH THESE STORMS. CIGS MAY BECOME MVFR/IFR IF THIS ACTIVITY NEARS
A TERMINAL BUT EXPECTED TO BE VFR OTHERWISE. WINDS WILL REMAIN
SOUTHEASTERLY FOR ALL SITES THROUGH THROUGH THE NIGHT. BY TOMORROW
AFTERNOON...WINDS AT KCNM AND KHOB WILL SHIFT AROUND TO OUT OF
THE SOUTHWEST WHILE THEY WILL REMAIN SOUTHEASTERLY FOR ALL OTHER
SITES. PRECIPITATION CHANCES WILL BE LOWER IN THE MORNING AND THEN
INCREASE AGAIN TOMORROW AFTERNOON AS THUNDERSTORM ACTIVITY WILL BE
POSSIBLE AGAIN.

PREV DISCUSSION... /ISSUED 348 PM CDT MON MAY 5 2008/

UPDATE...
HAVE UPDATED PRODUCTS TO REFLECT SVR TSTM WATCH 263 TIL 9 PM CDT
FOR SRN PB AND ALL OF THE TRANS PECOS.

PREV DISCUSSION... /ISSUED 302 PM CDT MON MAY 5 2008/

DISCUSSION...

ACTIVE WEATHER PATTERN THE NEXT FEW DAYS COURTESY OF A LARGE
UPPER LEVEL LOW OFF THE BAJA PENINSULA THIS AFTERNOON. DEEP
SURFACE LAYER OF MOISTURE COMBINED WITH SURFACE HEATING FROM
ERODING CLOUDS WILL DESTABILIZE MUCH OF THE PERMIAN BASIN LATE
THIS AFTERNOON...BUT I BELIEVE IT WILL BE WEAK IMPULSES THIS
EVENING COMBINED WITH A DEVELOPING LOW LEVEL JET THAT WILL GET
MOST OF THE CONVECTION STARTED AND CONTINUE INTO THE EARLY MORNING
HOURS. TONIGHTS CONVECTION WILL STABILIZE THINGS TUE MORNING INTO
THE AFTERNOON BEFORE ANOTHER ROUND STARTS TOMORROW EVENING. THE
GFS HAS CHANGED ITS HANDLING OF THIS SYSTEM FROM YESTERDAY
BRINGING A STRONGER UPPER JET INTO WEST TEXAS. THIS COMBINED WITH
UPPER DIFFLUENCE AND A SHARPENING DRYLINE FOR LOW LEVEL
CONVERGENCE COULD MAKE SEVERE WEATHER CHANCES TOMORROW EVEN
GREATER THAN TODAY. GENERALLY UPPED POPS TONIGHT AND TOMORROW
NIGHT TO CORRESPOND WITH THIS REASONING.

THE UPPER LOW MOVES ACROSS WEST TEXAS BRINGING DRY AIR EAST ACROSS
THE ENTIRE CWA. THE LATEST GFS HAS CHANGED THE PATH OF THE LOW
BRINGING IT FURTHER SOUTH ACROSS LUBBOCK AS OPPOSED TO YESTERDAY
WHEN IT TOOK IT ACROSS THE TEXAS PANHANDLE. THE PATH OF THIS LOW
WILL DETERMINE WIND SPEEDS ON WEDNESDAY...BUT FOR NOW IT STILL
LOOKS LIKE RED FLAG CRITERIA WILL BE MET THOUGH IT IS NOT AS
PROMISING AS IT WAS YESTERDAY. A WEAK FRONT TRIES TO MOVE IN
BEHIND THE UPPER LOW THURSDAY BUT WILL PULL UP STATIONARY ACROSS
THE PB AND MOVE BACK NORTHWARD. GFS AND ECMWF BOTH POINT TO A
FRONTAL PASSAGE ON SUNDAY WHICH WILL BRING ONLY A BRIEF COOLING IN
TEMPS.

HENNIG

FIRE WEATHER...
FAIRLY MOIST CONDITIONS PREVAILED ACROSS SOUTHEAST NEW MEXICO AND
WEST TEXAS THIS AFTERNOON AS GUSTY SOUTHEAST WINDS PREVAILED MOST
LOCATIONS.  SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE
HIGHER TERRAIN THIS AFTERNOON...THEN MOVE EASTWARD THIS EVENING.
SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING
WINDS THE MAIN THREATS...ALONG WITH LOCALLY HEAVY RAINFALL.

RECOVERY TONIGHT WILL BE GOOD OR BETTER AREAWIDE AS SOUTHEAST WINDS
PERSIST OVER THE REGION...BUT MORE SOUTHERLY WINDS OVER THE HIGHER
TERRAIN MAY ALLOW FOR DECREASING RH/S LATE THERE.  WINDS WILL BECOME
MORE SOUTHWESTERLY OVER THE HIGHER TERRAIN BY TUESDAY AFTERNOON...
WHICH WILL RESULT IN MINIMUM AFTERNOON RH/S DROPPING TO 10 TO 15
PERCENT FROM THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO
PLAINS...SOUTH THROUGH THE UPPER TRANS PECOS...VAN HORN AREA AND
MARFA PLATEAU.  WIND SPEEDS COULD EXCEED 20 MPH IN THESE AREAS...SO
WILL ISSUE A FIRE WEATHER WATCH FROM 06/18Z UNTIL 07/03Z.

AS AN UPPER LEVEL STORM SYSTEM MOVES EAST ACROSS THE AREA TUESDAY
NIGHT...WEST WINDS WILL INCREASE AND PUSH DRIER AIR EASTWARD ACROSS
THE AREA.  AT THIS TIME...IT APPEARS RECOVERY WILL BE VERY POOR TO
POOR BUT RH/S WILL GENERALLY BE 15 TO 25 PERCENT.  DUE TO THE
POSSIBILITY OF RAIN TONIGHT AND TUESDAY NIGHT...AND WHAT APPEARS TO
BE MARGINALLY LOW RH/S...WILL ALLOW SUBSEQUENT SHIFTS TO ASCERTAIN
WHETHER A FIRE WEATHER WATCH MAY BE NEEDED FOR THE REST OF TUESDAY
NIGHT.  THE FIRE WEATHER WATCH FOR ALL SOUTHEAST NEW MEXICO AND WEST
TEXAS WILL REMAIN IN EFFECT WEDNESDAY AS WEST WINDS WILL INCREASE
AREAWIDE AND MINIMUM AFTERNOON RH/S OF 15 PERCENT OR BELOW ARE
EXPECTED AREAWIDE.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM 9 AM TO 6 PM MDT WEDNESDAY FOR THE
     FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...
     SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

     FIRE WEATHER WATCH FROM 12 PM TO 9 PM MDT TUESDAY FOR THE
     FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...
     SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

TX...FIRE WEATHER WATCH FROM 10 AM CDT /9 AM MDT/ TO 7 PM CDT /6 PM
     MDT/ WEDNESDAY FOR THE FOLLOWING ZONES...ANDREWS...BIG BEND
     AREA...BORDEN...CRANE...DAVIS/APACHE MOUNTAINS AREA...
     DAWSON...ECTOR...GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...
     HOWARD...LOVING...MARFA PLATEAU...MARTIN...MIDLAND...
     MITCHELL...PECOS...PRESIDIO VALLEY...REAGAN...REEVES COUNTY
     AND UPPER TRANS PECOS...SCURRY...TERRELL...UPTON...VAN HORN
     AND HIGHWAY 54 CORRIDOR...WARD...WINKLER.

     FIRE WEATHER WATCH FROM 1 PM CDT /12 PM MDT/ TO 10 PM CDT /9 PM
     MDT/ TUESDAY FOR THE FOLLOWING ZONES...DAVIS/APACHE
     MOUNTAINS AREA...GUADALUPE MOUNTAINS...LOVING...MARFA
     PLATEAU...REEVES COUNTY AND UPPER TRANS PECOS...VAN HORN
     AND HIGHWAY 54 CORRIDOR.

&&
Hazardous weather outlook, May 5, 11:27 AM MDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1227 PM CDT MON MAY 5 2008

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-061730-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
1227 PM CDT MON MAY 5 2008 /1127 AM MDT MON MAY 5 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF SOUTHEAST
NEW MEXICO AND WEST TEXAS FROM LATE THIS AFTERNOON THROUGH MUCH OF
THE NIGHT.  ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WINDS...IN ADDITION TO LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE TUESDAY AFTERNOON AND
TUESDAY NIGHT.  SOME OF THE STORMS THAT DEVELOP COULD PRODUCE VERY
LARGE HAIL...DAMAGING WINDS...IF NOT AN ISOLATED TORNADO OR TWO.
LOCALLY HEAVY RAINFALL WILL ALSO BE A THREAT.

ON WEDNESDAY...GUSTY WEST WINDS ARE EXPECTED TO AFFECT THE FORECAST
AREA...WHICH WILL ALLOW FOR DRIER CONDITIONS.  FIRE WEATHER WILL BE
A CONCERN WEDNESDAY...ESPECIALLY ACROSS AREAS THAT DO NOT RECEIVE
RAIN TODAY OR TUESDAY. A FIRE WEATHER WATCH IS IN EFFECT ACROSS
ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS FROM 10 AM UNTIL 7 PM
CDT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING...
AND AGAIN TUESDAY AFTERNOON AND EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 5, 9:56 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1056 PM CDT MON MAY 5 2008

TXZ080-060445-
MARFA PLATEAU-
1056 PM CDT MON MAY 5 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL PRESIDIO COUNTY.

AT 1056 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
MARFA ...MOVING NORTHEAST AT 20 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
Local storm report, May 5, 10:11 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1111 PM CDT MON MAY 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             WHITES CITY             32.18N 104.38W
05/05/2008  E1.00 INCH       EDDY               NM   TRAINED SPOTTER

&&

CDANIELS
Special weather statement, May 5, 10:14 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1114 PM CDT MON MAY 5 2008

TXZ057-058-060445-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
1114 PM CDT MON MAY 5 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL CULBERSON AND
NORTHWESTERN REEVES COUNTIES.

AT 1114 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER EAST CENTRAL
CULBERSON COUNTY ...MOVING NORTHEAST AT 20 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
Local storm report, May 5, 10:22 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1122 PM CDT MON MAY 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     HAIL             HOPE                    32.82N 104.74W
05/05/2008  E0.75 INCH       EDDY               NM   TRAINED SPOTTER

&&

CDANIELS
Local storm report, May 5, 10:41 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1141 PM CDT MON MAY 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 PM     HAIL             5 SW CARLSBAD           32.35N 104.30W
05/05/2008  E0.75 INCH       EDDY               NM   TRAINED SPOTTER

            PENNY SIZED HAIL REPORTED AT STAND PIPE ROAD AND DARK
            CANYON ROAD.

&&

CDANIELS
Local storm report, May 5, 10:50 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1150 PM CDT MON MAY 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HAIL             5 S CARLSBAD            32.33N 104.24W
05/05/2008  E1.75 INCH       EDDY               NM   TRAINED SPOTTER

&&

CDANIELS

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:54 PM MDTSevere Thunderstorm WarningMAFEddy66 min
May 5, 7:59 PM MDTSevere Thunderstorm WarningMAFLea61 min
May 5, 8:33 PM MDTSevere Thunderstorm WarningMAFEddy57 min
May 5, 8:55 PM MDTSevere Thunderstorm WarningMAFEddy65 min
May 5, 8:59 PM MDTSevere Thunderstorm WarningMAFLea61 min
May 5, 9:48 PM MDTSevere Thunderstorm WarningMAFEddy57 min
May 5, 9:52 PM MDTTornado WarningMAFLea23 min
May 5, 9:53 PM MDTSevere Thunderstorm WarningMAFEddy52 min
May 5, 10:17 PM MDTSevere Thunderstorm WarningMAFLea58 min
May 5, 10:29 PM MDTTornado WarningMAFEddy31 min
May 5, 10:47 PM MDTAreal Flood AdvisoryMAFLea153 days
May 6, 12:07 AM MDTAreal Flood WarningMAFLea3 hr
May 6, 6:33 AM MDTRed Flag WarningMAF14 hr
May 6, 1:57 PM MDTHigh Wind WarningMAFEddy30 hr
May 6, 2:16 PM MDTRed Flag WarningMAF28 hr

Nearby

Severe Thunderstorm Warnings in New Mexico, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.